Older adults with dementia may have a slightly increased risk of death when taking Seroquel. You mention progressive medical center were you had good treatment. That winter, I was bullied about my weight. I could not eat any starchy vegetables or any other grains, beans, or potatoes.
I hope it will let me. I was put in seroquel 2 months ago.
I now have nightmares every night along with stacks of other wicked side affects. Exactly how this drug and other atypical antipsychotics like it effect weight is unknown. Here's why some people hate the Melbourne Cup This is how close the Government is to losing power How to have a good death: Seroquel is a very strong medication causing lots side-effects, especially if patients discontinue the medication.
Coincidentally, I was cursed out by a patient today to whom I refused to prescribe Seroquel.
Will share more later on that journey! Leave a Reply Cancel reply Your email address will not be published. I have just found this article and while it has been very useful I do feel that some people are mixing too much emotion in their replies. Thank you also for giving me the specific opportunity to go a step further and say what really needs to be said. It was not an acceptable choice to wean off the rest. However, I also learned that unbeknownst to me, my kidney functioning had become very low due by the end of to long-term lithium use in the past.
And then after two weeks the sweating abated and I am no longer as dehydrated because in the night I drink water simple solution. I also take xanax, prozac, ambien, and nuvigil. The drugs,the ECT,the threats of arrest and involuntary detainment if I didnt agree to be admitted to a mental institution.
But supporting sleep is very important and when people allow themselves to get to a place of desperation I know it all too well we often wind up back in the clutches of medical people who only work with pharmaceuticals. Too often health care providers doctors, nurses, Nurse Practitioners and Physician assistants are only educated regarding a new drug, solely by the Drug company, which stands to make money off of the use of their drug.
Seroquel may also cause withdrawal symptoms when the drug is stopped suddenly, which is a sign of addiction. I guess I need to talk to my shrink and see what we can do.
Thank you, I found your article interesting. Because when the body believes it is in crisis it also goes through adaptive changes.
Nursing homes give all sorts of drugs to residents and are loathe to tell family members, and it was an uphill battle getting them to take people off the meds. Seroquel has some effect on blood sugar levels directly.
I am falling back into Depression.